The Evolution of Marshall's Principles of Economics
Bibliographic Data
| ID | 9710476 |
|---|---|
| Authors | C W Guillebaud (corresponding author) |
| Year | 1942 |
| Volume | 52 |
| Issue | 208 |
| Pages | 330 |
| Publication date | 1942-12-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | The Economic Journal (JOURNAL) |
| Journal identifiers | ISSN: 0013-0133 • E-ISSN: 1468-0297 |
| Publisher | Oxford University Press (OUP) (PUBLISHER) |
| DOI | 10.2307/2226236 |
| OpenAlex | W2316592931 |
| Language | EN |
| Citations received | 2 |
Economics · Keynesian economics · Law and economics · Neoclassical economics · Positive economics · Economic theories and models · Economic Theory and Institutions · Economic Theory and Policy
| Citations per year | 0.04 |
|---|---|
| Citation span | 1972 - 1991 (20) |
| Highly cited | No |